# SDR UALA2012050802653

- Difficulty date: May 7, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 59,193 hours, 6,915 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Sdu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SATCOM, ACARS AND ANTI SKID ISSUES.  REPLACED SDU, CALLED SECTOR CHI 37, OPS CHECKED OKAY.
